I have suffered from the Chronic "D" for about 5 yrs I am currently taking 4 Welchol per day. I am getting ready to start the Calicum Regimate in the morning.
Question is this : Should I stop the Welchol all together or may be decrease it ? What is your thoughts. I have had 4 Colonoscpys in the past 5 years all seems well but inflamed but no pollucts . So after trail and error it seems to be the Bile/ Salt Acids. if I stop the Welchol for a day or so the "D" is complete liquid and YELLOW which my Doctor says is the Bile Acid. Burns and is causing some mild hemroids which the doctor says is normal with the Acid due to Bile in the system. Also says this is why the instine and colon are inflamed as well.
He has pretty well given up on my condition Welchol somewhat controls it but I get the Dizzyness (not often) and Loss Energy (feel run down allot)as all other users of this Med has. He ( the doctor) all but said will almost have to just deal with it Any Suggestions ?
I have also tried Colestid also to the almost same result. I also watch my diet NO Lettuce , Tomatos, Spice etc...
Thanks in advance